MathSciNet Relay Station
MathSciNet bibliographic data
MR838197 94B60 (05B05 90D05)
Conway, John H.; Sloane, N. J. A. Lexicographic codes: error-correcting codes from game theory. IEEE Trans. Inform. Theory 32 (1986), no. 3, 337–348.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement